# SDR SWAA980083

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N23SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21338
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: 141225
- Condition: Failed
- Location: Tr Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DAL DUE TO THRUST REVERSER ISOLATION VALVE LIGHT ILLUMINATING.  MADE AN UNEVENTFUL LANDING.  REPLACED ISOLATION VALVE PER BOEING M/M.
